MathSciNet Relay Station
MathSciNet bibliographic data
MR264380 (41 #8976) 46.10
Zippin, M. Existence of universal members in certain families of bases of Banach spaces. Proc. Amer. Math. Soc. 26 1970 294–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement